# SDR UIEA2023060540563

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,720 hours, 16,540 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Switch
- Part number: 38760592
- Part serial: 99193S0CN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVE APU "LOW OIL LEVEL SWITCH" AND REPLACE WITH APU "OIL QUANTITY TRANSMITTER"Â  P/NÂ  8TJ99GGE1 AS PER TASK CARD 49-999-00-01( REMOVED LOW OIL LEVEL SWITCH AND REPLACED WITH APU OIL QTY TRANSMITTER AS PER B767 AMM 49-94-04. OPS CHECK OK, NO LEAKS FOUND AT THIS TIME )
